advertisement
Question
Posted by: Lola | 2010/09/15

Itchy

I went to see my doctor and i was told i have a bacteria of some sort in my tummy. I was given Metronidazole. I got a terrible thrash and i was told it was the antibiotic. I was given a second course of the antibiotic. So while on the second course i used Medaspor for my thrash. i didn''t finish the course and i continued with the Medaspor. Now my problem is the Medaspor is finished but the itch is so terrible i even shake from the itching after applying it. can you please recommend something else that I can get over the counter for the thrash.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Lola
If the rash is due to an allergy to Metronidazole Medaspor will not help at all. Try Phenergan cream and Allergex tablets.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/09/15

Hallo Lola
If the rash is due to an allergy to Metronidazole Medaspor will not help at all. Try Phenergan cream and Allergex tablets.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement